×

Weak periodic solutions of the boundary value problem for nonlinear heat equation. (English) Zbl 0429.35039


MSC:

35K05 Heat equation
35K55 Nonlinear parabolic equations
35B10 Periodic solutions to PDEs
35A25 Other special methods applied to PDEs
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] H. Brézis L. Nirenberg: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. Ann. Scuola Norm. Sup. Pisa · Zbl 0386.47035
[2] E. N. Dancer: On the Dirichlet problem for weakly nonlinear partial differential equations. · Zbl 0351.35037
[3] P. Drábek: Graduate thesis, MFF UK 1977
[4] S. Fučík: Nonlinear equations with noninvertible linear part. Czechoslovak Math. J. 24 (99), 1974, 259-271.
[5] S. Fučík: Boundary value problems with jumping nonlinearities. Čas. Pěstování Mat. 101 (1976), 69-87. · Zbl 0332.34016
[6] S. Fučík: Solvability and nonsolvability of weakly nonlinear equations. Proc. Int. Summer School ”Theory on Nonlinear Operators”, Berlin (GDR), September 22-26, 1975.
[7] S. Fučík: Remarks on some nonlinear boundary value problems. Comment. Math. Univ. Carolinae 17 (1976), 721-730. · Zbl 0353.34023
[8] S. Fučík: Ranges of Nonlinear Operators. Unpublished Lecture Notes, Dept. Math. Anal., Charles University, 1977.
[9] S. Fučík M. Krbec: Boundary value problems with bounded nonlinearities and general null-space of the linear part. Math. Z. 155 (1977), 129-138. · Zbl 0337.35034
[10] S. Fučík J. Nečas J. Souček V. Souček: Spectral Analysis of Nonlinear Operators. Lecture Notes in Mathematics No 346. Springer-Verlag, 1973. · Zbl 0268.47056
[11] S. Fučík J. Nečas V. Souček: Einführung in die Variationsrechnung. Teubner Texte zur Mathematik. Teubner, Leipzig, 1977. · Zbl 0384.49001
[12] R. E. Gaines J. L. Mawhin: Coincidence degree, and nonlinear differential equations. Lecture Notes in Mathematics No 568. Springer-Verlag 1977. · Zbl 0339.47031
[13] M. Konečný: Remarks on periodic solvability of nonlinear ordinary differential equations. Comment. Math. Univ. Carolinae 18 (1977), 547-562.
[14] E. M. Landesman A. C. Lazer: Nonlinear perturbations of linear elliptic boundary value problems at resonance. J. Math. Mech. 19, 1970, 609-623. · Zbl 0193.39203
[15] О. В. Бесов В.П. Ильин С. М. Никольский: Интегральные представления функций и теоремы вложения. Изд. ,,Наука”, Москва 1975. · Zbl 1231.90252
[16] V. Š\?astnová O. Vejvoda: Periodic solutions of the first boundary value problem for linear and weakly nonlinear heat equation. Apl. Mat. 13 (1968), 466-477; 14 (1969), 241. · Zbl 0165.44302
[17] O. Vejvoda, Comp.: Partial differential equations-periodic solutions.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.